# SDR DALA2022122008245

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,555 hours, 19,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 L AFT ENTRY DOOR UNABLE TO ARM. CORRECTIVE ACTION: FOUND AND REMOVED DEBRIS FROM GRIT BAR HOUSING. CYCLED SEVERAL TIMES. PER B767 M/M 52-12. OK FOR SVC (9926546)
